arrow
Volume 28, Issue 3
Derivation Algebra of Quasi $R_n$-Filiform Lie Algebra

Mingzhong Wu

Commun. Math. Res., 28 (2012), pp. 218-224.

Published online: 2021-05

Export citation
  • Abstract

In this paper we explicitly determine the derivation algebra of a quasi $R_n$-filiform Lie algebra and prove that a quasi $R_n$-filiform Lie algebra is a completable nilpotent Lie algebra.

  • Keywords

filiform Lie algebra, complete Lie algebra, derivation algebra.

  • AMS Subject Headings

17B05, 17B40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-218, author = {Mingzhong and Wu and and 18504 and and Mingzhong Wu}, title = {Derivation Algebra of Quasi $R_n$-Filiform Lie Algebra}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {3}, pages = {218--224}, abstract = {

In this paper we explicitly determine the derivation algebra of a quasi $R_n$-filiform Lie algebra and prove that a quasi $R_n$-filiform Lie algebra is a completable nilpotent Lie algebra.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19045.html} }
TY - JOUR T1 - Derivation Algebra of Quasi $R_n$-Filiform Lie Algebra AU - Wu , Mingzhong JO - Communications in Mathematical Research VL - 3 SP - 218 EP - 224 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19045.html KW - filiform Lie algebra, complete Lie algebra, derivation algebra. AB -

In this paper we explicitly determine the derivation algebra of a quasi $R_n$-filiform Lie algebra and prove that a quasi $R_n$-filiform Lie algebra is a completable nilpotent Lie algebra.

Mingzhong Wu. (2021). Derivation Algebra of Quasi $R_n$-Filiform Lie Algebra. Communications in Mathematical Research . 28 (3). 218-224. doi:
Copy to clipboard
The citation has been copied to your clipboard